# SDR UPS03441106

- Difficulty date: July 20, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Actuator Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WING NR 9 VC FLAP I/B ARM O/B ROTARY ACTUATOR SUPPORT RIB ACTUATOR MOUNTING SCREW HOLE NR 1 AND NR 4 FOUND SCRATCH MARK (LOOKING O/B AND COUNT FROM TOP CW).   SCREW HOLE NR 4 CORROSION REMOVED IAW SRM 57-20-03, SCREW HOLE NR 1 REPAIRED IAW RS R57-41-35047 AND EO B747-5740-19059-A. REPEAT INSP REQ AT EVERY C-CHECK INTERVAL, NOT TO EXCEED 18 MONTHS IAW EO B747-5740-19059-A.
